# SDR AALA201707039029

- Difficulty date: June 30, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737823
- Aircraft serial: 30904
- Aircraft time: 21,520 hours, 8,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED.  LENS COVER FELL OFF AT FORWARD ENTRY DOOR OF A FLOOR LEVEL LIGHT.  REMOVED AND REPLACED FWD EMERGENCY EXIT LIGHT ASSY PER M/M 33-51-14. OPS CKS NORMAL.
